# SDR SWIA201229585

- Difficulty date: February 7, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 28,434 hours, 39,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 6A IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
